On cohomologies and representations of groups with normal Engel subgroups

Kissin, Edward and Shulman, Victor (2022) On cohomologies and representations of groups with normal Engel subgroups. Eurasian mathematical journal, 13 (2). pp. 70-81. ISSN 2077-9879

[img]
Preview
Text
SPECTRAL CONTINUITY in EUR.pdf - Published Version

Download (146kB) | Preview
Official URL: https://doi.org/10.32523/2077-9879-2022-13-2-70-81

Abstract / Description

Let lambda and U be representations of a group G with a normal Engel subgroup N. The paper studies triviality conditions for the cohomology group H1(G; lambda;U) when lambda and U are sectionally spectrally disjoint and examines some decompositions of the extension e(lambda; U; ksi) of lambda by U associated with non-trivial (lambda; U)-cocycles ksi.

Item Type: Article
Uncontrolled Keywords: group; Engel group; cohomology; representation; spectrally disjoint; cocycle
Subjects: 500 Natural Sciences and Mathematics > 510 Mathematics
Department: School of Computing and Digital Media
Depositing User: Edward Kissin
Date Deposited: 13 Jul 2022 09:32
Last Modified: 13 Jul 2022 09:32
URI: http://repository.londonmet.ac.uk/id/eprint/7812

Downloads

Downloads per month over past year



Downloads each year

Actions (login required)

View Item View Item